# SDR MWEA011402

- Difficulty date: October 17, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 78,013 hours, 88,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Condition: Out Of Adj
- Location: Right Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING THE GEAR, RIGHT MAIN LANDING GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH. EXTENDED GEAR FOR LANDING, ALL INDICATIONS NORMAL.  --  ADJUSTED LEFT AND RIGHT MAIN LANDING GEAR LATCH MECHANISMS.
